Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Hair fell out on vyvanse

Premium Questions

doctor1 MD

16 days worth of Vyvanse (30mg). After about a week of it I developed a bumpy texture on my face ... toned. It's more pigmented and red. And I feel like I have slight facial hair above my lip (it's not too ...

doctor1 MD

Sure my daughter has recently started taking Vyvanse with great results, except that she is experiencing significant hair loss. I find this is commented on frequently, but no mention of any effective ...

doctor1 MD

Yes, I am 70 mg of vyvanse and sometimes i dissolve it in a glass of water. If you dissolve it, is the water suppose to be clear or is it cloudy. And is there a way to tell if the powder is the real medicine ...

doctor1 MD

What are the different dosages of Vyvanse? I am on 70 and it really helps me stay alert and focused, but I have a hard time getting to sleep if I take it two days in a row. I'm wondering if my dosage ...

doctor1 MD

What is the best time to take Vyvance? Prior to eating appears best --- how long before eating? And after at least 6 hours of sleep Metabolism is different. Thanks

Public Forum Discussions

doctor1 MD

due to the appetite suppression. I am not sure if the Vyvanse is causing my hair loss or, more likely, if the Vyvanse is making me malnourised and this is causing the hair loss. If I am malnourished, what vitamins do ...

doctor1 MD

I m taking 40 mg of vyvanse and 150mg of Wellbutrin. I ve been on Wellbutrin for less than 2 yrs and vivance for about a yr. I ve always had thick long hair, runs in my family, but the past 6 months ...

doctor1 MD

My son is almost 13 he has been taking vyvanse for about 8 years and has recently broken his arm ... or is it just my son being a normal 13 year old? ( He broke his arm when he fell off his bike and his finger ...

doctor1 MD

My husband is on 60mg/day Vyvanse for ADHD. He is a 47 year old man... He has started having EXTREME night sweats...to the point of literally DRIPPING from his body when he stands up. His head, hair ...

doctor1 MD

ive been working out for 2 months everyday heavy lifting been on vyvanse for 2 years now. i have notice lately that im getting a werid heart beat once in a while and it makes my chest fell weird i have ...

doctor1 MD

is also on intuniv 3 mg his vyvanse was increased from 20 to 30 4days ago tues eve we experianced him in a mania state it was very upsetting we stayed up with him till 3 am when he finally fell asleep ...

doctor1 MD

I having plastic surgery next month and I m on vyvanse is it safe? ...

doctor1 MD

Hi Dr. I am 18 and have been on Vyvanse for a year and a half. I have had severe hair loss almost ... if Vyvanse can cause hair loss and they said no. I have done some research recently and it looks like it can ...

doctor1 MD

My daughter is 12 years old & has been a Vyvanse patient since she was 7. As a child, always having a full head of hair...she is suffering from severe hair loss. She started off on 20 mg. & now that she ...

doctor1 MD

I just had a haircut today (I have always had short hair) and she noticed a significant increase in hair loss both on top of my head and above my right ear. I have thick curly hair so this is especially ...

Mobile Questions and Answers

doctor1 MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of Blistering, peeling, or loosening of the skin it will subside by itself or you can change the drug. dont worry everything will be fine

doctor1 MD

Hi Lisdexamfetamine (Vyvanse) is not known to cause Urinary tract infections directly. I have used the drug on patients in the past with no such complaints and the studies done on the drug never reported anything like that. It has other side-effects like High blood pressure and High blood sugars though. The high blood sugars could predispose you tword getting urinary tract infections.